MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SCORPIO TS FEM W/LFIT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH SCORPIO TS FEM W/LFIT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 76-4109R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: this pi is for the 2025 revision.As per pss implant request case (b)(4): failed right knee total knee with broken components; morbid obesity with bmi greater than 44.This patient has a # 9 scorpio ts femoral component with a 23x80 stem extender.There is a fracture of the implant at the stem femoral junction.The patient has a #13 scorpio tibial tray with 10mm augments medial and lateral and a 16x80 stem extender.Also implanted in tibia is a 59mm trabecular metal cone (zimmer).Currently a size 11 8mm scorpio ps tibial bearing is implanted.Needed for this next revision is an insert (ps or ts) to mate with a triathlon ts femoral component.The surgeon need to leave the current tibial construct implanted.Patient has had several knee revisions.2005 both components revised, 2006 tibial insert revised, 2014 the tibial tray and insert revised.

Brand Name
SCORPIO TS FEM W/LFIT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23346346
Report Number0002249697-2025-01146
Device Sequence Number9544843
Product Code JWH
UDI-Device Identifier07613327029208
UDI-Public07613327029208
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K994128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2010
Device Catalogue Number76-4109R
Device Lot NumberK05H1437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2024
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexMale